Buscar en
Archivos de la Sociedad Española de Oftalmología (English Edition)
Toda la web
Inicio Archivos de la Sociedad Española de Oftalmología (English Edition) Usefulness of intravitreal dexamethasone implant in the management of «Vogt-Koy...
Journal Information
Vol. 95. Issue 10.
Pages 501-506 (October 2020)
Share
Share
Download PDF
More article options
ePub
Visits
0
Vol. 95. Issue 10.
Pages 501-506 (October 2020)
Short communication
Usefulness of intravitreal dexamethasone implant in the management of «Vogt-Koyanagi-Harada-like syndrome» secondary to map kinase pathway inhibition
Eficacia del implante de dexametasona intravítreo en el manejo del «síndrome de Vogt-Koyanagi-Harada-like» secundario a la inhibición de la vía MAP quinasa
Visits
...
R. Campos Poloa,
Corresponding author
rafacampospolo@hotmail.com

Corresponding author.
, D. García Guisadoa, C. Rubio Sánchezb, N.T. Márquez Ivacevichc
a Hospital Don Benito-Villanueva, Don Benito, Badajoz, Spain
b Hospital Virgen del Puerto, Plasencia, Cáceres, Spain
c Hospital Campo Aarañuelo, Navalmoral de la Mata, Cáceres, Spain
Article information
Abstract
Full Text
Bibliography
Download PDF
Statistics
Figures (3)
Show moreShow less
Abstract

The case is presented of a 58-year-old woman with a personal history of metastatic melanoma under treatment with trametinib and dabrafenib, as well as a decrease in bilateral visual acuity. On examination, it was observed that she had an anterior uveitis, vitritis, serous retinal detachment, vasculitis and disk edema in both eyes. She was diagnosed with a Vogt-Koyanagi-Harada-like syndrome secondary to MAP kinase pathway inhibition. In addition to the withdrawal of the oncology drugs, systemic and topical corticosteroids were prescribed, but this treatment only achieved a partial improvement of the disease when biological therapy was re-introduced. Therefore, a bilateral intravitreal dexamethasone implant was added, which led to a favorable progression in her symptomatology, as well as in the findings of complementary tests.

Intraocular inflammation is a complication described after treatment with trametinib and dabrafenib. An accurate diagnosis, added to corticosteroid treatment, systemic and intravitreal, led us to obtain optimal results.

Keywords:
Trametinib
Dabrafenib
Vogt-Koyanagi-Harada-like syndrome
MAP kinase pathway
Dexamethasone implant
Resumen

Mujer de 58 años, con antecedentes personales de melanoma metastásico en tratamiento con trametinib y dabrafenib, que presentaba disminución de agudeza visual bilateral. En la exploración se podía observar uveítis anterior, vitritis, desprendimiento de retina seroso, vasculitis y edema de disco en ambos ojos; se la diagnosticó de síndrome de Vogt-Koyanagi-Harada-like secundario a inhibición de la vía MAP quinasa. Además de la retirada de los fármacos oncológicos, se pautaron corticoides sistémicos y tópicos, pero este tratamiento consiguió solo una mejoría parcial del cuadro cuando se reintrodujo la terapia biológica; se añadió, por tanto, un implante de dexametasona intravítreo bilateral que consiguió una evolución favorable en su sintomatología y en los hallazgos de las pruebas complementarias.

La inflamación intraocular es una complicación descrita tras el tratamiento con trametinib y dabrafenib. Un diagnóstico preciso unido al tratamiento corticoideo, tanto sistémico como intravítreo, nos llevó a obtener óptimos resultados.

Palabras clave:
Trametinib
Dabrafenib
Síndrome de Vogt-Koyanagi-Harada-like
Vía MAP quinasa
Implante de dexametasona

Article

These are the options to access the full texts of the publication Archivos de la Sociedad Española de Oftalmología (English Edition)
Subscriber
Subscriber

If you already have your login data, please click here .

If you have forgotten your password you can you can recover it by clicking here and selecting the option “I have forgotten my password”
Subscribe
Subscribe to

Archivos de la Sociedad Española de Oftalmología (English Edition)

Purchase
Purchase article

Purchasing article the PDF version will be downloaded

Price 19.34 €

Purchase now
Contact
Phone for subscriptions and reporting of errors
From Monday to Friday from 9 a.m. to 6 p.m. (GMT + 1) except for the months of July and August which will be from 9 a.m. to 3 p.m.
Calls from Spain
932 415 960
Calls from outside Spain
+34 932 415 960
E-mail
Article options
Tools
es en pt

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?

Você é um profissional de saúde habilitado a prescrever ou dispensar medicamentos